# SDR ASOA2013031103132

- Difficulty date: January 29, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Corroded
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STEP RISER HAS CORROSION - UPPER END.  COMPLIED WITH EC/TC REO 670-52-11-104 AND MET THE REQUIREMENTS OF REO 670-52-11-104, REV F AS WRITTEN.
